# SDR A6WA201643692

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 30,676 hours, 30,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 3746, FLAPS FAILED AT 20 DEGREES ON APPROACH.  PERFORMED FLAP RESET IAW SUP 98-18G.  FLAP FAIL MESSAGE REAPPEARED.
